# SDR HALA0600721

- Difficulty date: June 30, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767-300
- Aircraft serial: 23278
- Aircraft time: 59,926 hours, 29,210 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1219
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, CORROSION ON FRAME, FWD FLANGE UPPER SURFACE, BS 1219, LBL 35.  REMOVED NUTPLATES ON AFT CARGO BAY FRAME UPPER CHORD FWD FLANGE, BS1219,LBL35, IAW SRM 51-40-02-06-0. REMOVED CORROSION IN A 1.3 INCH X .90 INCH  X .42 INCH AREA IAW SRM 51-10-02, ORIGINAL THICKNESS IS .100 INCH IAW SRM 53-60-07-1A OUT OF LIMITS IAW SRM 53-00-07-1A. LOCATED AND DRILLED NEW REPAIR PART IAW SRM 53-00-07-2-4. ALODINED, AND PAINTED NEW REPAIR PART SRM 51-20-01-06-0. INSTALLED NUTPLATE ON REPAIRED PART SRM 51-40-02/801.  REPLACED AFT CARGO BAY BS 1219, RBL 45-LBL 45, FRAME UPPER CHORD SRM 51-40-02-06-0.
